Open Access
Translator Disclaimer
2015 The boundary behavior of holomorphic functions
Steven G. Krantz
Rocky Mountain J. Math. 45(5): 1471-1480 (2015). DOI: 10.1216/RMJ-2015-45-5-1471

Abstract

We study the boundary behavior of Hardy space functions on a domain in $\CC^n$. We prove Fatou-type theorems using a new paradigm that avoids some of the difficult calculations in earlier work. Our results apply to a strictly broader class of domains.

Citation

Download Citation

Steven G. Krantz. "The boundary behavior of holomorphic functions." Rocky Mountain J. Math. 45 (5) 1471 - 1480, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1471

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1332.32008
MathSciNet: MR3452224
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1471

Subjects:
Primary: 32A30 , 32A35‎ , 32A40

Keywords: approach regions , boundary limits , Fatou theorem , holomorphic function

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top